# SDR RAIA2019121760001

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 43,388 hours, 26,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.CREW REPRTS A FAINT ELECTRICAL SMELL AND SMOKE VENTING INTO COCKPIT THROUGH CAPTS FWD WINDSHIELD SEAL ON THE LH SIDE.SMELL AND SMOKE DISSIPATED WITHIN 90 SEC. FA REPORTS THAT SHE COULD ONLY DETECT SMELL AT THE COCKPIT DOOR AND NOT THROUGH THE CABIN.-- OPENED UP RELAY PANELS ON LH AND RH SIDE OF COCKPIT UNDER FA SEAT AND IN CLOSET. PERFORMED GVI OF WIRING AND CONTACTORS. FOUND NO DEFECTS. PERFORMED OPS CHECK OF WINDSHIELD HEAT, PITOT HEAT, PACKS, GASPER FANS, RECIRC FANS, AND OF COCKPIT LIGHTINGSYSTEMS. OPS CHECK GOOD AT THIS TIME. NO DEFCTS NOTED. ACFT IS SAFE AND OKAY FOR SVC.
